# SDR AJXA2025111800038

- Difficulty date: November 14, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N750GM
- Make and model: Cessna 750
- Aircraft serial: 7500066
- Aircraft time: 12,059 hours, 6,282 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 99146003
- Part serial: 0065A
- Condition: Malfunctioned
- Location: Zone 300 Rudder
- Part time: 5,482 hours, 2,688 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED UPON DEPARTURE WHETHER TURNING RIGHT OR LEFT,  THE UPPER RUDDER / AIRCRAFT SWAYED LEFT AND RIGHT BEFORE CORRECTING
